# SDR NWAA093219751

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 90,519 hours, 81,469 cycles
- Engine: Pwa JT8D11
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Ruptured
- Location: Fuel Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: F, E, A

## Discrepancy

DURING CLIMB ENGINE FIRE INDICATION FOR THE NR 1 ENGINE ENUNCIATED.  FLIGHT CREW COMPLIED WITH COM, FIRE EXTINGUISHER WAS ACTIVATED AND THE NR 1 ENGINE WAS SHUT DOWN.  FLIGHT CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT PERFORMING AN UNEVENTFUL LANDING.  MAINTENANCE FOUND A RUPTURED 13TH STAGE FUEL DE-ICE DUCT/AIR MANIFOLD AND REPLACED IT.  ENGINE RUN AND FUNCTIONAL CHECKS GOOD.
